Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Existence and Properties of Radial Solutions of a Sub-linear Elliptic Equation

Existence and Properties of Radial Solutions of a Sub-linear Elliptic Equation

Year:    2015

Author:    Hichem Ounaies, Riadh Chteoui, Ben Mabrouk Anouar, Hichem Ounaies

Journal of Partial Differential Equations, Vol. 28 (2015), Iss. 1 : pp. 30–38

Abstract

A non lipschitzian nonlinear elliptic equation is reviewed and results of existence, uniqueness, positivity and classification are proved using direct methods derived from the equation.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/jpde.v28.n1.4

Journal of Partial Differential Equations, Vol. 28 (2015), Iss. 1 : pp. 30–38

Published online:    2015-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    9

Keywords:    Nonlinear elliptic equations

Author Details

Hichem Ounaies Email

Riadh Chteoui Email

Ben Mabrouk Anouar Email

Hichem Ounaies Email

  1. Classification and simulation of chaotic behaviour of the solutions of a mixed nonlinear Schrödinger system

    Chteoui, Riadh

    Aljohani, Abdulrahman F.

    Mabrouk, Anouar Ben

    Electronic Research Archive, Vol. 29 (2021), Iss. 4 P.2561

    https://doi.org/10.3934/era.2021002 [Citations: 3]